×

Nonuniform exponential trichotomy for linear difference equations in Banach spaces. (English) Zbl 1199.39004

Douglas, Ronald G. (ed.) et al., Hot topics in operator theory. Proceedings of the 21st international conference, West University of Timişoara, Timişoara, Romania, June 29–July 4, 2006. Bucharest: Theta (ISBN 978-973-87899-2-0). Theta Series in Advanced Mathematics 9, 145-150 (2008).
Summary: The aim of this paper is to give necessary and sufficient conditions for nonuniform exponential trichotomy of time-varying linear systems described by difference equations in Banach spaces.
For the entire collection see [Zbl 1162.46003].

MSC:

39A06 Linear difference equations
34D09 Dichotomy, trichotomy of solutions to ordinary differential equations
PDF BibTeX XML Cite